Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Prescribed Estradiol fro night sweats, lack of sex drive. May be premenopausal ?

hi my gp has given me a prescription for estradiol 25mg,i have not got full blown symptons i have been having sweats/night terrors for 18mths & lack of sex drive im 45 & had at least 6 mens test s all negative...i may be premenaposal will these patches help & im off on a2wk hol on march 16th -29th march also im booked in for the coil om march 1st,will any of these bring on a monthly as i will be originaly on on22nd march.sorry its a bit confusing....but i don know what to have done or wait until i return home from my hols in case something goes wrong,,thank you for your time...AAAA.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
If you had full blown symptoms of menopause, that means you have reached premature menopause.
There is no chance of you getting back your normal periods.
You can confirm by getting a hormonal profile.
If FSH and LH are more than 40IU, you have reached premature menopause.
Hope this helps.
Dr Nilofer
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor